Statistical convergence and statistical continuity on locally solid Riesz spaces


ALBAYRAK H. , PEHLİVAN S.

TOPOLOGY AND ITS APPLICATIONS, vol.159, no.7, pp.1887-1893, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 159 Issue: 7
  • Publication Date: 2012
  • Doi Number: 10.1016/j.topol.2011.04.026
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.1887-1893

Abstract

In this work, we introduce the concepts of statistical tau-convergence, statistically tau-Cauchy sequence and statistically tau-bounded sequence in a locally solid Riesz space endowed with the topology tau, and investigate some properties of these concepts. We also examine the statistical tau-continuity of a mapping defined on a locally solid Riesz space. (c) 2011 Elsevier B.V. All rights reserved.